Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark on Nelson's best hypercontractive estimates


Author: Barry Simon
Journal: Proc. Amer. Math. Soc. 55 (1976), 376-378
MSC: Primary 81.47
DOI: https://doi.org/10.1090/S0002-9939-1976-0400995-2
MathSciNet review: 0400995
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using a combinatorial estimate we provide a new proof of Nelson's best hypercontractive estimates from $ {L^2}$ to $ {L^4}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 81.47

Retrieve articles in all journals with MSC: 81.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0400995-2
Keywords: Hypercontractive
Article copyright: © Copyright 1976 American Mathematical Society